MathSciNet Relay Station
MathSciNet bibliographic data
MR1722833 53C42 (53C40)
Cabrerizo, J. L.; Carriazo, A.; Fernández, L. M.; Fernández, M. Semi-slant submanifolds of a Sasakian manifold. Geom. Dedicata 78 (1999), no. 2, 183–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement